I have been addicted to oxycodone("Roxies") for over a year, I use between 2 and 7 30mg tablets a day, and I obtain them on the streets so I am wrecked financially because of my addiction. I've been trying to quit, but the worst part of the withdrawal is that when ever I attempt to go out and do anything I feel like I am freezing to death... Staying at home with the heater on under a pile of blankets is ok, but i have 2 jobs and have to get on with my life... is there any otc drugs or anything from a health food store or food supplement, or vitamin, that would do anything to make me not feel so cold? That's been the main reason I've continued to use when I try to quit, I'm so cold I feel like I'm gonna freeze to death... any ideas?
31 Oct 2011
if your new, welcome, youve come to the rite place. im sorry your feeling it, and yes if your buying it off the streets it can be hard. mabe you should think of going to a detox center to help you thru. that may be the best bet, take a few weeks of personal time and go to treatment. hang in there
31 Oct 2011
Hi TeddyDB... I know exactly how u are feeling, and believe me, I know it absolutely sucks, both the financial devastation AND the emotional devastation... Suboxone SAVED MY LIFE!!! I don't know what area u live in, but u should be able to find a place close to u that offers help for opiate/heroin abuse... read as much as u can find on suboxone to give u an idea of how it works... it's a sublingual pill (placed under tongue and slowly dissolves with your saliva)... it will stop your acute withdrawal symptoms, absolutely no lie... i woke up wanting to die and knew i could not get more (oxycodone as well)... i called a friend of mine who i knew had really gotten clean off of oxys, and he told me about suboxone and brought me 2... within a half hour of taking it, I was up, getting ready for work, grabbed a coffee and was on my way... I since got in touch with the same suboxone-certified MD who my friend worked with, and set up treatment with him...
I don't recommend doing it the way I did, but it worked nonetheless and I got my own prescription 3 days later and now, over a year later, I still see this doctor... I take less and less of the suboxone and hope to taper off completely in the coming months...
Please look into suboxone and a certified physician... u won't regret it.
1 Nov 2011
Hi Teddy - Hot baths! Soak in Epsom Salt mineral hot/warm baths, take brisk walks & keep on movin', eat well, like hot soups, protein, etc... basically, get creative & think of anything & everything to avoid continuing the same insane cycle that many of us are familiar with. I remember saying, "I'm trying!", whenever I was asked by my father about quitting (at the end, when everyone knew, anyway!). He handed me a pencil, and said, "Now, try to take this pencil from me." At which point, I simply grabbed it! We ended up laughing, but it drove the point home to me about "trying"... basically, he said, "When we say we're trying, its usually a cop-out, meaning we're trying to buy more time cuz we're not quite ready!" Of course, he was right at that time, for me, anyway... May he Rest In Peace. That was the best lesson I think he ever taught me about using that phrase.
I realized how supportive he meant it to be, in the sense that, he believed in me, and when I was really desperate to stop, he knew I would find a way, period! Anyway, lots of us are here to help, so if you're ready, please find a Dr. (Subox or not), and he will help with the meds that may facilitate an easier w/drawal, go to meetings daily, make calls, find clean friends, find an Addictions Counselor, if you can, exercise, and join us here for support. We've got hundreds more suggestions, if you want:) I know it can be hellish and difficult, so I'm not making light of it... it just gets so tiring, fighting that battle, no?! Good Luck!
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... months. I am really dissappointed in myself because I was put back on it for a legitimate injury, which started my addiction all over again. I ...
4 answers • 17 Mar 2010
... an addiction interuptor. You take it ONE time and It will give about 3 to 6 or more weeks after it is taken for the person to get into a support ...
6 answers • 4 Jul 2010
I have been taking it for about a year and I'm on day five. I am hurting really bad. If I was to take a narcotic pain pill would it bring my ...
14 answers • 27 Oct 2010
... He had the help of a doctor, who gave him detoxidine ( lofexamine hydrochloride ) and seroquel... He still feels the need to take detoxidine till ...
2 answers • 16 Nov 2010
Opiate Withdrawal - Hi I'm new year and after six months of being on vicodin, lorcet, and norco I'm?
... quitting cold turkey tonight. I'm sick of this addiction. My question is I took my last dose at 11:30 a.m. today and need some advice asap ...
3 answers • 8 Jul 2011